Skip to content


Get Your Amiodarone Bumper Sticker!

Screen Shot 2016-04-29 at 11.18.46 AM

Please follow the link below to learn how to order your Stop Amiodarone Bumper Sticker:

amiodaronebumpersticker3


5 Responses

Stay in touch with the conversation, subscribe to the RSS feed for comments on this post.

  1. kathy kokotis says

    my mom was put on this drug for the last 96 hours. She is already having adverse reactions. She was doing so well until this drug. If she survives this drug takes 6 months for one dose to get it out of her system. I am so sad I did not see this sooner. I realized the drug was causing problems and made a big issue to switch doctors. She was not a last resort so I have no idea why they gave this to her. I hope my mom makes it.

    • StopAmiodarone says

      Kathy, I am so sorry that your mother has crossed paths with the drug Amiodarone. The good news is that you have stopped treatment with the drug and are aware of the issues involved with its use. Amiodarone is a drug of last resort because of the dire side effects but doctors don't seem to heed these warnings as they continue to prescribe this drug before trying other treatments. I encourage you to check out our Facebook page called Stop Amiodarone. Ask to join the group and then post your situation. We have over 1,100 members and I know many of them will share the wisdom they have gained having gone through similar situations. Lastly, please don't blame yourself…more than likely you trusted the medical professionals surrounding your mother and they are the ones who let this happen…not you!

    • Lora Crumpton says

      Did ur mom get ok? My mom in law took it for 8 years and has suffered with dude effects since the begining.

  2. Janet W says

    My husband was put on this medicine, within a year being put on it we lost him. They say only use this medicine only as a last resort. But that was not the case with my husband. His Dr. Put him on it, but did not monitor him closely enough as a result he died in 55 days of being in the hospital. 55 days and he was gone that was 2 years ago and it hurts everyday. There is not a day that goes by that I don’t think about him everyday.

    • Susan says

      Janetta, I am so very sorry to hear of your husband’s passing. Amiodarone is a very dangerous drug that is given out way too easily and as you correctly mention should only be used as a LAST RESORT as recommended by the FDA.
      I invite you to join our Facebook group called Stop Amiodarone. There you will find other like yourself who have had to watch their loved ones die a very difficult death because of amiodarone. As a group we try to give comfort but also push ahead to make changes in the way amiodarone is prescribed.
      My thoughts are with you.
      Susan



Some HTML is OK

or, reply to this post via trackback.